# SDR AALA201809079011

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737823
- Aircraft serial: 31268
- Aircraft time: 3,973 hours, 1,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT OUT OF HOLDER AND INOPERATIVE. REPLACED FORWARD FLASHLIGHT BATTERY IAW AMM 25-64-00-900-806.  OPS CHECKED GOOD.  STOWED AND SEALED FLASHLIGHT.
